# SDR DALA2023111709498

- Difficulty date: April 1, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 95,354 hours, 24,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 B757-200 / FUSELAGE / STA1240 / STR22R-23R / SKIN DENT / REPAIR. CORRECTIVE ACTION: REF ERA 607399-14. (2698175)
